# SDR CALA2010102000489

- Difficulty date: October 20, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 27,457 hours, 9,023 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212
- Condition: Deteriorated
- Location: Pressure Module
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC SYSTEM QUANTITY AND PRESSURE WERE LOST.  FLT ATTENDANTS REPORTED HEARING A LOUD THUMP TOWARD THE FRONT OF CABIN AROUND THE TIME THE SYSTEM WAS LOST.  QTY=.11 PRESS=40-5- PSI PTU STATUS MSG.  REPLACED PTU O-RING PACKING ON THE FLAP/SLAT DEPRESSURIZATION MODULE.  PERFORMED OPS AND LEAK CHECK OF FLAP/SLAT DEPRESSURIZATION MODULE IAW AMM 27-51-29-712-067.  NO LEAKS NOTED.  ALSO SERVICED LT HYD SYSTEM IAW AMM 12-12-01.
